# SDR WX0A071019

- Difficulty date: December 6, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930479513
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP LOWER SURFACE DENTED, STA XW91 23 INCHES FROM T/E (INBD NR 34) MEASURES DIA 1.5" X .062 DEEP.  CUT OUT DAMAGED AREA, FABRICATED, LOCATED, DRILLED, FILLED, DOUBLER AND INSTALLED IAW MD80 SRM 57-01, FIG 5.
